Pacific Journal of Mathematics

Gel'fand theory in algebras of differentiable functions on Banach spaces.

José E. Galé

Article information

Source
Pacific J. Math., Volume 119, Number 2 (1985), 303-315.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102706157

Mathematical Reviews number (MathSciNet)
MR803121

Zentralblatt MATH identifier
0569.46035

Subjects
Primary: 46G20: Infinite-dimensional holomorphy [See also 32-XX, 46E50, 46T25, 58B12, 58C10]
Secondary: 46J15: Banach algebras of differentiable or analytic functions, Hp-spaces [See also 30H10, 32A35, 32A37, 32A38, 42B30] 58C25: Differentiable maps

Citation

Galé, José E. Gel'fand theory in algebras of differentiable functions on Banach spaces. Pacific J. Math. 119 (1985), no. 2, 303--315. https://projecteuclid.org/euclid.pjm/1102706157


Export citation

References

  • [I] R. M. Aron, Polynomialapproximationand a questionof G. E. Shilo, in "Approxima- tion Theory and Functional Analysis", J. B. Prolla (ed.), Math. Studies vol. 35, North-Holland, Amsterdam, 1979,1-12.
  • [2] R. M. Aron and J. B. Prolla, Polynomial approximation of differentiable functions on Banach spaces, J. R. Angew. Math., 313 (1980), 195-216.
  • [3] R. M. Aron, C. Herves and M. Valdivia, Weakly continuous mappings on Banach spaces, to appear in J. Funct. Anal.
  • [4] E. Beckenstein, L. Narici and Ch. Suffel, Topological Algebras, Math. Studies, vol. 24, North-Holland, Amsterdam, 1977.
  • [5] R. P. Boas, Entire Functions,Academic Press, New York, 1954.
  • [6] J. F. Colombeau, Infinite dimensionalC mappings with a givensequenceofderivatives at a givenpoint, J. Anal. Math, and Appl., 71,1 (1979), 95-104.
  • [7] J. Esterle, A complex-variable proof of the Wiener tauberian theorem, Ann. Inst. Fourier, 30 (1980), 91-96.
  • [8] L. E. Fraenkel, Formulae for high derivatives of composite functions, Math. Proc. Cambridge Phil. Soc, 83 (1978), 159-165.
  • [9] I. Gelfand, D. Raikov and G. Shilov, CommutativeNormed Rings, Chelsea Pub., New York, 1964.
  • [10] G. Glaeser, Etude de quelques algebresTayloriennes, J. Anal. Math., 6 (1958), 1-124.
  • [II] C. Guerreiro, Whitney's spectral synthesis theorem in infinite dimensions, in "Ap- proximation Theory and Functional Analysis", J. B. Prolla (ed.), Math. Studies, vol.
  • [35] North-Holland, Amsterdam, 1979,159-185.
  • [12] A. Guichardet, Special Topics in Topological Algebras, Gordon-Breach, New York, 1968.
  • [13] J. Munoz and J. Ortega, Sobre las algebras localmente convexas, Collectanea Math. XX, facs., 2 (1969), 127-149.
  • [14] A. S. Nemirovskii, Polynomial approximation of functions in a Hubert space, Func- tional Anal. App., 7, Issue 4 (1973), 331-332.
  • [15] Nissenzweig, *-Sequential convergence,Israel J. Math., 22 (1975), 266-272.
  • [16] G. Restrepo, An infinite dimensional version of a theorem of Bernstein, Proc. Amer. Math. Soc, 23 (1969), 193-198.
  • [17] W. Rudin, Functional Analysis, Mc-Graw Hill, New Delhi, 1973.
  • [18] H. H. Schaefer, Topological Vector Spaces, Springer-Verlag, New-York, 1971.
  • [19] J. C. Tougeron, Ideaux de functions differentiates, Ergeb. Math., Springer, Berlin, 1972.
  • [20] F. Treves, Topological Vector Spaces, Distributions and Kernels, Academic Press, New York, 1967.
  • [21] J. C. Wells, Differentiable functions on Banach spaces with Lipschitz derivatives, J. Differential Geom., 8 (1973), 135-152.